# SDR IPXA2018091233881

- Difficulty date: August 29, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 18,584 hours, 11,725 cycles
- System (JASC): 2571 · Battery Box Structure
- Part: Cover
- Part number: A2551002700000
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR, E&E COMPARTMENT RT SIDE STRUCTURE FOR BATTERY RACK COVER CRACKED AT AFT I/B SIDE. INSTALLED NEW BATTERY RACK COVER PER SRM 51-40-21.
